MathSciNet Relay Station
MathSciNet bibliographic data
MR709580 57N10
Hilden, Hugh M.; Lozano, María Teresa; Montesinos, José María All three-manifolds are pullbacks of a branched covering $S\sp{3}$ to $S\sp{3}$. Trans. Amer. Math. Soc. 279 (1983), no. 2, 729–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement